# SDR SWAA2023072572358

- Difficulty date: June 27, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 51,742 hours, 31,145 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DORSAL FIN SUPPORT BRACKET RIB #8 AT VERTICAL STABILIZER 2023-409650<[01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24.;[02] REPLACED SUPPORT BRACKET RIB #8 AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 174A1008 SHEET 3 REV-; DWG 174A0103 SHEET 7 REV-.  SEE INDIVIDUAL SIGN OFF BELOW.;[03] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
